A property of doubly stochastic densities

Anzelm Iwanik

Acta Universitatis Carolinae. Mathematica et Physica (1989)

  • Volume: 030, Issue: 2, page 65-67
  • ISSN: 0001-7140

How to cite

top

Iwanik, Anzelm. "A property of doubly stochastic densities." Acta Universitatis Carolinae. Mathematica et Physica 030.2 (1989): 65-67. <http://eudml.org/doc/197090>.

@article{Iwanik1989,
author = {Iwanik, Anzelm},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
keywords = {measure preserving transformation; barycenter; doubly stochastic density; Sudakov's integral representation},
language = {eng},
number = {2},
pages = {65-67},
publisher = {Charles University in Prague},
title = {A property of doubly stochastic densities},
url = {http://eudml.org/doc/197090},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Iwanik, Anzelm
TI - A property of doubly stochastic densities
JO - Acta Universitatis Carolinae. Mathematica et Physica
PY - 1989
PB - Charles University in Prague
VL - 030
IS - 2
SP - 65
EP - 67
LA - eng
KW - measure preserving transformation; barycenter; doubly stochastic density; Sudakov's integral representation
UR - http://eudml.org/doc/197090
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.